Discussions By Condition: Medical Stories

shingles shot,joint pain,arteritis

Posted In: Medical Stories 0 Replies
  • Posted By: Anonymous
  • November 2, 2009
  • 02:28 PM

I received a shingles vaccine 9/17/09. Two days later started having pain in upper arms&shoulders, and thighs.Thought it might be statin reaction, so stopped that med, but pain became more severe:couldn't carry my purse, needed help pulling up jeans,etc. Tests showed elevated sed rate;Dx polymyalgia rheumatica. Started prednisone,but began having pain in temporal arteries & down bilateral neck; likely temporal arteritis.This is no minor illness:TA can cause blindness, & it and PMR necessitate steroids for 1-2 years,which can and do cause a host of medical problems themselves. I can't prove the vaccine was the cause(I reported it to the manufact.as well as CDC, & no f/u from them), but my gut tells me none of this would have happened w/o the immunization. Comments?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.
Advertisement

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?

Advertisement